# SDR SWAA2024102945375

- Difficulty date: October 4, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-028: AFT CARGO FLOOR PANEL 140DF HAS CORROSION AT FASTENER HOLES ALONG EDGE OF PANEL<[01] FABRICATED PNL. #140DF IAW AMM 50-10-04-400-801;[02] VERIFIED STEP 1. AUDIT C/W.
